MathSciNet Relay Station
MathSciNet bibliographic data
MR2273766 (2007k:35354) 35Q30 (35B35 76B03 76E20 76U05 86A05 86A10)
Dong, Bo-Qing; Chen, Zhi-Min Asymptotic stability of the critical and super-critical dissipative quasi-geostrophic equation. Nonlinearity 19 (2006), no. 12, 2919–2928.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement